HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Dear Sir / Mam My Father Is 62 Yr Old

default
Posted on Mon, 29 Jun 2020
Question: Dear Sir / Mam
My father is 62 yr old and having diabetic in tablet from last 5 to 6 yr..Rite now he is facing little bit problem in stomach. Facing few problem in leg pain also ..wat can we do in this situation as it is covid 19 panic situation is also their
doctor
Answered by Dr. Raju A.T (1 hour later)
Brief Answer:
Need some more details

Detailed Answer:
Hi,

Thanks for your query.

Please mention the symptoms related to stomach and leg your father has ?
Does he have loose stools or abdominal pain ?
Does he have any other illness ?
What are the medications he is on ?

Waiting for your response,
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Raju A.T (22 hours later)
digestive problem is their he is feeling like vomiting, not getting hungry like other days..he is taking glyciphage metformin 500mg..we are giving him khichdi from last one days
default
Follow up: Dr. Raju A.T (0 minute later)
really thankful for ur corporation sir
doctor
Answered by Dr. Raju A.T (21 hours later)
Brief Answer:
How are his blood sugars

Detailed Answer:
Hi,

Thanks for your information.

How are his blood sugars?
Has he changed his Metformin brand recently?

For now give him Tab PAN D 30 min before food in the morning, which will help him by avoiding vomiting sensation and gastritis.

Regards,


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Raju A.T (4 hours later)
yes sir recently maximum 20 days before he had changed his metformin same one which I had mentioned above. Sugar is also increase but last one reading in home testing machine it is 200 something ..
default
Follow up: Dr. Raju A.T (2 minutes later)
tab PAN D 30 noted .
is these were symptoms of covid 19
default
Follow up: Dr. Raju A.T (0 minute later)
regards
doctor
Answered by Dr. Raju A.T (7 hours later)
Brief Answer:
Not COVID

Detailed Answer:
Hi,

Thanks for writing back.

This for sure not COVID.

Please ask him to get back to the routine metformin brand he was taking before.

Let him be on Pan D for minimum of 10 days. He will b ok.

Regards,
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4923 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Dear Sir / Mam My Father Is 62 Yr Old

Brief Answer: Need some more details Detailed Answer: Hi, Thanks for your query. Please mention the symptoms related to stomach and leg your father has ? Does he have loose stools or abdominal pain ? Does he have any other illness ? What are the medications he is on ? Waiting for your response,